Neutrophilic eccrine hidradenitis in non-small cell lung cancer.
Lee, SG; In, SG; Shin, JH; Choi, GS; Kim, YC
International journal of dermatology, 46(1):59-60, 2007
International journal of dermatology
A 75-year-old man was treated for non-small cell lung cancer (NSCLC) (stage IIIb) with three-cycle chemotherapy (cisplatin and paclitaxel) for 3 weeks. No skin lesions were observed during the first and second chemotherapy cycles. After the third chemotherapy cycle, he developed slightly pruritic skin eruptions on the anterior chest. He was treated for 1 month with topical steroid without improvement, and was referred to our dermatologic department. Skin examination revealed slightly elevated, dusky, erythematous, edematous patches on the anterior chest in a bilateral distribution (Fig. 1). Histologic examination of a biopsy specimen taken from the cutaneous lesions showed a neutrophilic infiltrate surrounding the secretory eccrine glands. The epithelial cells of the eccrine ducts and coils were not affected. There was a mild superficial perivascular infiltrate of mainly lymphocytes. These changes were consistent with a diagnosis of neutrophilic eccrine hidradenitis (Fig. 2). He was treated with dapsone, 50 mg/day, and methylprednisolone, 8 mg/day, for 2 weeks, and his skin lesions improved. Two months later the erythematous eruptions recurred on the chest, back, and extremities without the use of any chemotherapeutic agent, and were treated effectively with the same drugs.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
Total Visit :2,430,944
Total Download :1,024,953
Today View :89
Ajou University Medical Information & Media Center 164 Worldcup-ro Yeongtong-gu Suwon 16499 Korea / TEL : 031-219-5312 / FAX : 031-219-5314 Copyright (c) Ajou University Medical Information & Media Center All Rights Reserved. AJOU Open Repository는 국립중앙도서관 OAK 보급사업으로 구축되었습니다.